# SDR FDEA202507181254

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63110
- Aircraft time: 9,449 hours, 4,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587696
- Part serial: UNKNOWN
- Condition: Punctured
- Location: Zone 200
- Part time: 9,449 hours, 4,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PUNCTURE OF FLOOR PANEL NO. 242TFA AREA OUTERSIDE ON MAIN DECK CARGO   COMPARTMENT. FLOOR PANEL 242TFA AREA OUTERSIDE ON MAIN DECK CARGO COMPARTMENT WAS REPAIRED   IAW SRM 53-00-50-2R PAR 4B FIG 201 SHEET 2 REV 92 APR 15, 2025
